Packing spectra for Bernoulli measures supported on Bedford–McMullen carpets
Volume 229 / 2015
Fundamenta Mathematicae 229 (2015), 171-196 MSC: Primary 28A78; Secondary 37C45. DOI: 10.4064/fm229-2-5
We consider the packing spectra for the local dimension of Bernoulli measures supported on Bedford–McMullen carpets. We show that typically the packing dimension of the regular set is smaller than the packing dimension of the attractor. We also consider a specific class of measures for which we are able to calculate the packing spectrum exactly, and we show that the packing spectrum is discontinuous as a function on the space of Bernoulli measures.